# SDR MWEA95279

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115153
- Condition: Misdrilled
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 160 HAS A .75 INCH HOLE IN UPPER RADIUS, 3 INCHES OUTBOARD OF LONGERON 4R.  INSTALLED REPAIR IAW DOUGLAS TELEX JSS DTD, 16 AUG 95 AND PDG DTD 17 AUG 95.
